... break. He pulled out to ejaculate and his cum got onto my outer and inner thigh. I don't know if it got inside of me or what. I took the plan b pill the next morning (Saturday). I have slight stomach pains. On Sunday afternoon, I noticed I was lightly bleeding. I thought I had started my period, but it went away after a few hours. Please help, I don't know what this means or what to do
All totally normal when using Plan B. It can make you bleed after using it, & it can delay your period by a week or two. Your bleeding may also be very heavy. Sometimes you don't bleed at all, depending on where you are in your cycle when you use Plan B.
You will also likely get lots of hormonal symptoms, such as sore breasts, cramping, nausea, bloating, back ache etc.
It can take a few weeks for your body to recover from the large dose of hormone in Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2015 • 2 answers
Posted 3 Aug 2015 • 1 answer
Posted 16 May 2016 • 1 answer
Posted 3 Feb 2017 • 1 answer
Plan B One-Step - Hello so I had protected sex Saturday (the condom never broke, in fact he changed?
Posted 27 Oct 2017 • 1 answer